# SDR DALA2015112807222

- Difficulty date: November 27, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 107,778 hours, 13,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS AT 1ST AND 2ND, TOTAL OF FOUR BULBS, FROM FWD SIDE OF RT FUSELAGE WON'T ILLUMINATE.  REPLACED FUSE AND TEST OK IAW AMM 33-51.
